# SDR AALA201906289012

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 24,606 hours, 9,993 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON APPROACH AT 3000 FT MSL AND 3000 FT AGL, THE 3 MAIN GEAR RED  LIGHTS ILLUMINATED AND THE "GEAR/CONFIGURATION/TAKEOFF" WARNING SOUNDED FOR 5 SECONDS. MAINTENANCE ACCOMPLISHED PSEU BITE AND NO EXISTING FAULTS NOTED PER FIM 32-09-00.
